Schizophrenia.com

After talking to my pdoc we decided

To increase Rexulti from 3 mg to 4 mg. She thinks it will make a difference and it’s the right thing to do since I’m hearing things more frequently and sort of getting a disconnected feeling.

I’ll start next Tuesday when I go to pick up meds again. She said it will take about 3 weeks to take effect. I’ll see her in 4 weeks to review if it’s working or not.

10 Likes

I hope it helps. :elephant::elephant::elephant:

1 Like

Thank you @GrayBear

1 Like

I hope the increase goes well for you!

1 Like

Good for you. As important as it is to have the right meds, the right dosages are equally important.

1 Like

Thank you @TheCanuk and @Jayster

1 Like

I hope it helps. Good luck!

1 Like

Thank you @Zannah

1 Like

Hope it helps! Crossing my fingers for you!

1 Like

Thank you @Twialine

1 Like

i hope it will help you @leafy =)
best of luck with it!

1 Like

Thank you @lekkerhondje

1 Like

All the best @leafy Hope it works out for you.

1 Like

Thank you @Headspark

1 Like

What is the disconnected feeling like, depersonalisation?

1 Like

no, not quite that bad. Just spacy, and a little out of it, can’t concentrate, kind of find myself staring off. Maybe a couple of times I got the slight feeling that things weren’t quite real, but not too bad.

1 Like

Hope this tweak works.

1 Like

Thank you @alasangel

Good luck with the med increase leafy!

1 Like

I hope it helps!! :relaxed: I know it’s cliche, but think positively, amidst the increased hallucinations. Hopefully, it’s only temporary and you’ll soon get some relief. :purple_heart:

1 Like